MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Model Number 03R89-62
Medical Device Problem Codes Problem with Software Installation (3013); Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed the ggt assay was configured incorrectly in the aliniq ams which then generated discrepant results.The customer was switching over to sigma strong reagents and an abbott representative reconfigured the aliniq ams to the new updated assay codes for ggt, got, fal, fe, ldh, chol, and trig.After the reconfiguration was completed, the customer observed unexpected ggt results that were held in the lis.No discrepant results were released from the laboratory.The aliniq ams was then reconfigured to the correct ggt assay code.No specific data or specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The abbott specialist determined the inconsistency of test results between the middleware and the instruments was due to the incorrect data input received from the abbott application specialist that led to an incorrect test-channel association in aliniq ams.Because of a not very accurate excel sheet provided by the abbott application specialist to the abbott informatic specialist, containing the list of the tests to be changed and related transaction codes, ggt assay test code the channel codes of the alinity analyzers were set up incorrectly in aliniq ams.The upload/download channels of the gamma-glutamyl transpeptidase (ggt) test codes were misconfigured in aliniq ams with the alanine transaminase (alt) assay code causing the wrong association of the test results in aliniq ams.The issue was resolved through a configuration change within the aliniq ams, version 3.01, settings at the customer site: ggt test-channel configuration was fixed on all the four alinity ci instruments so that correct values were sent from instrument to aliniq ams and release to lis.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.After further review, section h6 medical device problem code was updated form a110702 to a110207 and component code was updated from g00301 to g02008.
 
Event or Problem Description

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16710715
Report Number3004032053-2023-00012
Device Sequence Number7274516
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03R89-62
Device Catalogue Number03R89-62
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/05/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown